Recently i had a pain in tooth and went to the dentist and said that i had to remove a dead tooth but first i had to clear the infection. So he put me on Amoxicillin and after the second day on this medication i woke up to swelling of my cheek and gum. I read about the medication and it said that i might have a possible alergic (allergic) reaction to it if it causes swelling. So i call my dentist and her puts me on Cephalexin, im guessing because i had an alergic (allergic) reaction to penicillin. another two days goes by (today) and the swelling is more or less the same and white pus with a little blood is starting to appear coming out of the tooth. There isnt any pain since the first perscription of Antibiotics but the swelling to my gums and cheek doesnt seem to be going down. I have an apointment with my dentist in another 6 days to remove the tooth but i was wondering if this is normal...and what can i do to reduce the swelling...and is the antibiotics doing the job? and is there any thing else i can do to speed up the removal of the infection so i can guarantee that the dentist will remove the tooth in 6 days? thank you in advanced
i was applying a heating pad earlier to see if that would help the infection only for about 10 mins. and about 1-2 hours later i felt a liquid in my mouth and it tasted pretty bad... so i go to spit it out and it looked like it was all blood but didnt taste anything like it. i then poked my swollen gums and more started coming out which had the same taste. is this a sign of the infection leaving the area?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.